# SDR UHLA2014011700036

- Difficulty date: January 17, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N63RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMING OUT OF AFT RIVET HOLE GOING FWD ON FWD LWR FLANGE OF RIB 12.  REPAIRED LOWER FWD FLANGE OF RIB 12A CRACK L=.25" IAW ETD 2014-170-04836, REV A.  MAJOR REPAIR
